# SDR ASAA1057185

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,093 hours, 3,774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND IN PDX.  GROUNDED YES.  ACCOMPLISHED FMC DISAGREE CHECK LIST AND RESTORED TO NORMAL OPS.
